JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DISTRIBUTION OF VALUES OF FUNCTIONS OVER FINITE FIELDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DISTRIBUTION OF VALUES OF FUNCTIONS OVER FINITE FIELDS
Chae, Hi-Joon;
  PDF(new window)
 Abstract
Given a function on a scheme over a finite field, we can count the number of rational points of the scheme having the same values. We show that if the function, viewed as a morphism to the affine line, is proper and its higher direct image sheaves are tamely ramified at the infinity then the values are uniformly distributed up to some degree.
 Keywords
distribution;values of functions;finite fields;
 Language
English
 Cited by
 References
1.
P. Deligne, La conjecture de Weil, II, Publ. Math. IHES 52 (1980), 137–252

2.
P. Deligne, Le formalisme des cycles evanescents, in Groupes de Monodromie en Geometrie Algebrique, Seminaire de Geometrie Algebrique 7 II, by P. Deligne and N. Katz, Lecture Notes in Math. 340 (1973), 82–115

3.
J. Denef and F. Loeser, Weights of exponential sums, intersection cohomology and Newton polyhedra, Invent. Math. 106 (1991), 275–294

4.
A. Grothendieck, Expose I, in Groupes de Monodromie en Geometrie Algebrique, Seminaire de Geometrie Algebrique 7 I, by A. Grothendieck, M. Raynaud and D. S. Rim, Lecture Notes in Math. 288 (1972), 1–24

5.
N. Katz, Sommes exponentielles, Asterisque 79 (1980)

6.
N. Katz and G. Laumon, Transformation de Fourier et majoration de sommes exponentielles, Publ. Math. IHES 62 (1985), 145–202

7.
M. Raynaud, Revetements de la droite affine en caracteristique p > 0 et conjecture dAbhyankar, Invent. Math. 116 (1994), 425–462